Alert archive / Maine / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 113, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jul 18, 2008, 12:26 PM EDT for Cumberland County, Oxford County, Maine; Carroll County, New Hampshire. It was in force for 49 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2008, 12:26 PM EDT (16:26 UTC)
- Expired
- Jul 18, 2008, 1:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Cumberland County, ME, Oxford County, ME, Carroll County, NH
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 12:28 PM EDT | HAIL 0.75 | Fryeburg, ME | |
| Jul 18, 12:30 PM EDT | TSTM WND DMG | Fryeburg, ME | BRANCHES DOWN |
| Jul 18, 12:55 PM EDT | HAIL 0.25 | 3 S Naples, ME | N. SEBAGO |
| Jul 18, 1:00 PM EDT | HAIL 0.75 | 3 S Naples, ME | PENNY-SIZED HAIL IN SEBAGO |
| Jul 18, 1:05 PM EDT | HAIL 0.75 | 3 S Naples, ME | SEBAGO LAKE |
| Jul 18, 1:06 PM EDT | HAIL 0.25 | 3 S Naples, ME | N. SEBAGO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 4.4 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KGYX 181626 SVRGYX MEC005-017-NHC003-181715- /O.NEW.KGYX.SV.W.0113.080718T1626Z-080718T1715Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAY ME 1226 PM EDT FRI JUL 18 2008 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN OXFORD COUNTY IN WESTERN MAINE... NORTHWESTERN CUMBERLAND COUNTY IN SOUTHWEST MAINE... EASTERN CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE... * UNTIL 115 PM EDT * AT 1218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FRYEBURG...AND MOVING SOUTHEAST AT 34 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRIDGTON...HIRAM...NAPLES...SEBAGO LAKE STATE PARK AND RAYMOND. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4393 7035 4376 7053 4395 7110 4415 7096 TIME...MOT...LOC 1626Z 299DEG 30KT 4402 7090 $$ POHL
2 follow-up statements
000
WWUS51 KGYX 181643
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1243 PM EDT FRI JUL 18 2008
NHC003-181652-
/O.CAN.KGYX.SV.W.0113.000000T0000Z-080718T1715Z/
CARROLL NH-
1242 PM EDT FRI JUL 18 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CARROLL COUNTY IS
CANCELLED...
LAT...LON 4377 7056 4380 7063 4380 7065 4381 7069
4394 7094 4409 7081 4392 7036 4389 7040
4376 7053
TIME...MOT...LOC 1642Z 302DEG 28KT 4397 7076
$$
MEC005-017-181715-
/O.CON.KGYX.SV.W.0113.000000T0000Z-080718T1715Z/
OXFORD ME-CUMBERLAND ME-
1242 PM EDT FRI JUL 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR NORTHWESTERN CUMBERLAND AND SOUTH CENTRAL OXFORD COUNTIES...
AT 1236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DENMARK...OR ABOUT 7
MILES SOUTHWEST OF BRIDGTON...MOVING SOUTHEAST AT 32 MPH.
SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HIRAM...
NAPLES...SEBAGO LAKE STATE PARK AND RAYMOND.
HAIL UP TO 3/4 INCH IN DIAMETER HAS BEEN REPORTED IN FRYEBURG WITH
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4377 7056 4380 7063 4380 7065 4381 7069
4394 7094 4409 7081 4392 7036 4389 7040
4376 7053
TIME...MOT...LOC 1642Z 302DEG 28KT 4397 7076
$$
POHL000
WWUS51 KGYX 181702
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
102 PM EDT FRI JUL 18 2008
MEC005-181715-
/O.CON.KGYX.SV.W.0113.000000T0000Z-080718T1715Z/
CUMBERLAND ME-
101 PM EDT FRI JUL 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR WEST CENTRAL CUMBERLAND COUNTY...
AT 1254 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR SEBAGO LAKE STATE PARK...OR ABOUT 6
MILES SOUTH OF NAPLES...MOVING SOUTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT SEBAGO LAKE...NORTH
WINDHAM...AND STANDISH THROUGH 115PM.
IF ON OR NEAR SEBAGO LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4377 7057 4380 7063 4380 7066 4381 7070
4385 7076 4398 7060 4386 7043 4376 7053
TIME...MOT...LOC 1701Z 312DEG 26KT 4385 7058
$$
POHLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 11:45 AM EDT, 41 minutes earlier.
Area forecast discussion, Jul 18, 11:45 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 1145 AM EDT FRI JUL 18 2008 .SYNOPSIS... A STATIONARY FRONT WILL REMAIN ALONG THE CANADIAN BORDER TODAY...AS WARMER AND MORE HUMID AIR FILTERS IN FORM THE SOUTH. A DISTURBANCE ALOFT WILL MOVE THRU THIS AFTERNOON AND COULD PRODUCE SOME STRONG STORMS. WEAK HIGH PRESSURE WILL MOVE OVER THE REGION FOR SATURDAY AND EARLY SUNDAY. THEN...ANOTHER FRONT WILL BECOME STALLED OVER THE AREA LATER SUNDAY AND INTO EARLY NEXT WEEK...WHICH WILL MEAN A CHANCE OF SHOWERS THUNDERSTORMS RIGHT INTO MID-WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... QUICK UPDATE TO INPUT LATEST OBSERVED DATA AND EXTRAPOLATE THRU THE FCST FOR TDA. NO SIGNIFICANT CHANGES AT THIS TIME. WILL CON ENHANCED WORDING /SMALL HAIL...GUSTY WINDS AND HEAVY RAIN/ FOR TSTMS THRU 18Z. AFTER 18Z WILL INCREASED THE ENHANCED WORDING /SMALL HAIL...DAMAGING WINDS...HEAVY RAIN AND FREQUENT LIGHTNING/ EVEN MORE. SPC HAS ALMOST ENTIRE FA IN SLGT RISK AND CONDITIONS LOOK GOOD FOR SEVERE WX TO DEVELOP TDA...ALREADY ISSUED ONE SEVERE TSTM WARNING IN NRN NH. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/... WILL EXTEND THE ENHANCED WORDING FOR PSBL STRONG TSTMS INTO THIS EVENING AS UPR LVL SUPPORT...SHORT WAVE, JET, AND WIND SHEAR FROM H9 TO H7...SHOWS UP BEST AT 00Z THIS EVENING. ANOTHER WAVE WILL MOVE THRU OVERNIGHT...AND THIS WILL LKLY PUSH A PRE-FRONTAL THROUGH THE CWA ...AND THAT COULD SET OFF SOME ISOLATED CONVECTION...ESPECIALLY IN NRN ZONES. AREAS OF F LIKELY TO FORM OVERNIGHT...MORE SO IN VALLEYS. && .LONG TERM /SATURDAY THROUGH THURSDAY/... LOW ALOFT WILL KEEP RIPPLES OF LOW PRESSURE MOVING ACROSS THE REGION THROUGH MUCH OF THE UPCOMING WORKWEEK...SO LOOKS TO BE UNSETTLED WITH A CHANCE OF SHOWERS/THUNDERSTORMS EACH DAY. TEMPERATURES START OFF AROUND 85 TO 90 OVER THE WEEKEND...THEN SETTLE BACK TO MORE SEASONABLE READINGS THROUGH THE WEEK BASED ON WHAT LOOKS TO BE MORE CLOUDS THAN CLEAR FOR THE MAJORITY OF THE WEEK. RELATIVELY MOIST AIR MASS THROUGH THE WEEK ALSO WITH DEWPOINTS STARTING IN THE UPPER 60S AND SLOWLY LOWERING TO THE LOWER 60S BY THE END OF THE WEEK/EARLY NEXT WEEKEND. SOME DEGREE OF OVERNIGHT FOG LIKELY THROUGH THE WEEK ALSO. && .AVIATION /16Z FRIDAY THROUGH TUESDAY/... SHORT TERM /THROUGH TONIGHT/...VFR CONDITIONS EXPECTED TDA EXCEPT LWR CONDITIONS WITH ANY TSTMS THAT DEVELOP THIS AFTERNOON ACROSS THE TAF SITES. BEST CHC FOR TSTMS WILL BE FURTHER N AS ACTIVITY ALREADY OCCURRING N OF THE TAF SITES AT THIS TIME. SPC HAS MOST OF THE FA IN A SLGT RISK FOR SEVERE WX TDA AND THIS EVENING. ANY STRONG TO SEVERE TSTM COULD PRODUCE STRONG GUSTY WINDS WITH ABRUPT WIND SHIFTS...HAIL...AND IFR TO LIFR CONDITIONS IN HEAVY RAIN. THE TSTM ACTIVITY WILL DROP OFF TOWARD MIDNIGHT BUT THAT WILL ALLOW AREAS OF F TO FORM...MOST LIKELY AT LEB. LONG TERM... DAYTIME VFR CONDITIONS WILL LOWER TO MVFR IN ANY SHOWERS/THUNDERSTORMS AND OVERNIGHT CONDITIONS WILL LOWER TO MVFR/IFR IN SOME DEGREE OF FOG. && .MARINE... SHORT TERM /TODAY THROUGH TONIGHT/...QUICK UPDATE TO FCST TO INPUT LATEST OBSERVED BUOY DATA. SEAS STILL AROUND 5 FT AT SOME LOCATIONS. THIS IS MOSTLY DUE TO A SE SWELL FROM TROPICAL STORM BERTHA...WHICH SHOULD LOSE ITS INFLUENCE ON OUR SEAS THRU TDA AND TNGT SO AT THIS TIME WILL NOT PUT UP AN SCA FOR HAZARDOUS SEAS. SW WINDS TO INCREASE LATER TODAY...ENHANCED SOME BY A DEVELOPING SEA BREEZE...BUT WILL REMAIN BLO SCA LVLS. LONG TERM...NO FLAGS ANTICIPATED. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jul 18, 11:28 AM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 1128 AM EDT FRI JUL 18 2008 MEZ007>009-012>014-018>028-NHZ001>010-013-014-191530- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 1128 AM EDT FRI JUL 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER FORECASTS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTHERN NEW ENGLAND AND ASSOCIATED COASTAL WATERS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR NORTHERN, CENTRAL AND SOUTHEAST NEW HAMPSHIRE AND SOUTHERN AND WESTERN MAINE AT THIS TIME. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-191530- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1128 AM EDT FRI JUL 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER FORECASTS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTHERN NEW ENGLAND AND ASSOCIATED COASTAL WATERS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 18, 9:02 AM EDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 902 AM EDT FRI JUL 18 2008 MEZ007>009-NHZ001>003-181400- CENTRAL SOMERSET-NORTHERN COOS-NORTHERN FRANKLIN-NORTHERN GRAFTON-NORTHERN OXFORD-SOUTHERN COOS- 902 AM EDT FRI JUL 18 2008 ...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...SOMERSET COUNTY...FRANKLIN COUNTY...GRAFTON COUNTY AND COOS COUNTY THROUGH 1000 AM EDT... AT 902 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM COBURN GORE TO 3 MILES EAST OF MILLSFIELD TO 18 MILES NORTHWEST OF LISBON...OR ALONG A LINE EXTENDING FROM COBURN GORE TO 15 MILES SOUTHEAST OF COLEBROOK TO 12 MILES SOUTHWEST OF ST. JOHNSBURY...MOVING EAST AT 22 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND COBURN GORE...STRATFORD...MILLSFIELD...WILSONS MILLS...ERROL...LINCOLN PLANTATION...WENTWORTHS LOCATION...NORTHUMBERLAND...GROVETON AND GUILDHALL THROUGH 1000 AM EDT. HEAVY RAINFALL AND SMALL HAIL CAN BE EXPECTED...WITH LOCAL PONDING IN STREETS AND LOW-LYING AREAS. POHL
Special weather statement, Jul 18, 11:51 AM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1151 AM EDT FRI JUL 18 2008 MEZ012-019-NHZ002-004-181630- INTERIOR CUMBERLAND-NORTHERN CARROLL-SOUTHERN COOS-SOUTHERN OXFORD- 1151 AM EDT FRI JUL 18 2008 ...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...CUMBERLAND COUNTY...CARROLL COUNTY AND COOS COUNTY THROUGH 1230 PM EDT... AT 1151 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF PINKHAM NOTCH...OR ABOUT 16 MILES SOUTH OF BERLIN...MOVING EAST AT 36 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND PINKHAM NOTCH... JACKSON...GLEN...CHATHAM...STOWE...LOVELL...SWEDEN...STONEHAM...WEST BRIDGTON AND WATERFORD THROUGH 1230 PM EDT. GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. POHL
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 1:10 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 50 min |
| Jul 18, 1:23 PM EDT | Special Marine Warning | GYX | 97 min | |
| Jul 18, 1:53 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland | 37 min |
| Jul 18, 1:58 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 47 min |
| Jul 18, 2:05 PM EDT | Severe Thunderstorm Warning | GYX | York | 40 min |
| Jul 18, 2:08 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 37 min |
| Jul 18, 2:10 PM EDT | Special Marine Warning | GYX | 95 min | |
| Jul 18, 2:35 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 55 min |
| Jul 18, 2:37 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford, York | 53 min |
| Jul 18, 3:18 PM EDT | Special Marine Warning | GYX | 57 min | |
| Jul 18, 4:11 PM EDT | Special Marine Warning | GYX | 64 min | |
| Jul 18, 4:48 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford, York | 42 min |
| Jul 18, 5:04 PM EDT | Severe Thunderstorm Warning | GYX | York | 41 min |
| Jul 18, 5:22 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 53 min |
| Jul 18, 5:42 PM EDT | Severe Thunderstorm Warning | GYX | York | 48 min |
| Jul 18, 6:06 PM EDT | Special Marine Warning | GYX | 54 min | |
| Jul 18, 6:13 PM EDT | Tornado Warning | GYX | York | 21 min |
| Jul 18, 6:24 PM EDT | Special Marine Warning | GYX | 66 min | |
| Jul 18, 6:34 PM EDT | Severe Thunderstorm Warning | GYX | York | 56 min |
| Jul 18, 7:01 PM EDT | Special Marine Warning | GYX | 15 min | |
| Jul 18, 7:14 PM EDT | Special Marine Warning | GYX | 61 min | |
| Jul 18, 11:11 AM EDT | Severe Thunderstorm Warning | GYX | Carroll, Coos, Grafton | 34 min |
| Jul 18, 1:35 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton | 40 min |
| Jul 18, 2:26 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton, Strafford | 34 min |
| Jul 18, 3:11 PM EDT | Severe Thunderstorm Warning | GYX | Grafton | 49 min |
| Jul 18, 4:00 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Grafton | 45 min |
| Jul 18, 4:11 PM EDT | Severe Thunderstorm Warning | GYX | Grafton | 49 min |
| Jul 18, 4:38 PM EDT | Severe Thunderstorm Warning | GYX | Grafton, Merrimack | 52 min |
| Jul 18, 4:52 PM EDT | Severe Thunderstorm Warning | GYX | Grafton, Merrimack, Sullivan | 38 min |
| Jul 18, 4:58 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Merrimack, Rockingham, Strafford | 47 min |
| Jul 18, 5:35 PM EDT | Severe Thunderstorm Warning | GYX | Merrimack | 40 min |
| Jul 18, 5:39 PM EDT | Severe Thunderstorm Warning | GYX | Grafton, Merrimack, Sullivan | 51 min |
| Jul 18, 5:48 PM EDT | Severe Thunderstorm Warning | GYX | Strafford | 42 min |
| Jul 18, 6:57 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham | 33 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2008Severe Thunderstorm Warnings in New Hampshire, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.